MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS33
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality testing of reserve samples is pending.
 
Event or Problem Description
The customer reported that after implantation, they squirted it with saline and it immediately started leaking.No further information was provided.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve samples confirmed that the product met acceptance criteria.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key11858454
Report Number2249852-2021-00007
Device Sequence Number14457138
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberDMS33
Device Catalogue NumberDMS33
Device Lot Number2003191121
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;